MAUDE Adverse Event Report: COOK INC ROSCH-UCHIDA TRANSJUGULAR LIVER ACCESS SET; DYB, INTRODUCER, CATHETER

COOK INC ROSCH-UCHIDA TRANSJUGULAR LIVER ACCESS SET; DYB, INTRODUCER, CATHETER
Model Number G06929
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the flexor sheath included in the rosch-uchida transjugular liver access set broke during a transjugular intrahepatic portosystemic shunt (tips) procedure for an unknown patient.The jugular vein was punctured to establish vascular access, followed by a successful angiography of the hepatic and right hepatic vein.A wire guide was then advanced along the catheter to the distal hepatic vein.Subsequently, the 10fr flexor sheath was introduced and the inner core of the sheath was withdrawn.During the introduction of the support sleeve set, the outer sheath fractured, rendering it unusable.A new like-device was opened to complete the procedure successfully.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.A photo provided by the customer showed the sheath broken off at the hub.
 
Additional Manufacturer Narrative
E1 - address 1: (b)(6).E1 - address 2: (b)(6).H3 - device evaluated by mfg? device evaluation anticipated but has not yet begun.Awaiting device return.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Additional information: d9 - date returned to mfg.Investigation ¿ evaluation.It was reported that the flexor sheath included in the rosch-uchida transjugular liver access set broke during a transjugular intrahepatic portosystemic shunt (tips) procedure for an unknown patient.The jugular vein was punctured to establish vascular access, followed by a successful angiography of the hepatic and right hepatic vein.A wire guide was then advanced along the catheter to the distal hepatic vein.Subsequently, the 10fr flexor sheath was introduced and the inner core of the sheath was withdrawn.During the introduction of the support sleeve set, the outer sheath fractured, rendering it unusable.A new like-device was opened to complete the procedure successfully.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), specifications, and quality control procedures, as well as a visual inspection and dimensional verification of the returned device, were conducted during the investigation.One used device was received.The check-flo hub was received along with the black catheter/stiffening cannula combination.The check-flo hub appeared to have the flare remaining inside the cap.The distal tip of the catheter appeared slightly out of round.The outer diameter of the catheter measured within the relevant tolerance.There is no indication the complaint device was manufactured out of specification.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhrs for the reported complaint device lot and the related subassembly lots did not reveal any related quality control discrepancies.A complaint history search identified no other events reported for the related failure mode.Based on the available information, cook has concluded that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook did not review product labeling.The manufacturer does not apply an ifu for this product.Instructions for use are applied by the local distribution partner.Based on the information provided, inspection of the returned device, and the results of the investigation, cook concluded the cause of event to be component failure unrelated to any manufacturing or design deficiencies.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
ROSCH-UCHIDA TRANSJUGULAR LIVER ACCESS SET
Common Device Name
DYB, INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23533701
Report Number1820334-2025-01398
Device Sequence Number18427113
Product Code DYB
UDI-Device Identifier00827002069299
UDI-Public(01)00827002069299(17)280602(10)16626351
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K171820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG06929
Device Catalogue NumberRUPS-100
Device Lot Number16626351
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER; SIEMENS'S DSA; TERUMO'S PUNCTURE SHEATH; WIRE GUIDE
Patient SexUnknown